# SDR 9JLA2021032422780

- Difficulty date: March 19, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N143RL
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RC25
- Aircraft time: 3,491 hours, 2,338 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Box
- Part number: 243200114
- Part serial: 021A
- Condition: Defective
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT A "STAB TRIM FAIL" CAS MESSAGE ILLUMINATED AND THEN CLEARED IN FLIGHT. THE MAINTENANCE TEAM TROUBLESHOT AND FOUND THAT STABILIZER TRIM ELECTRONIC CONTROL MODULE WAS DEFECTIVE. THE UNIT WAS REMOVED AND A INSPECTED/TESTED UNIT WAS INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
